1. What is ALLEGRA and what is it used for?
The active ingredient of ALLEGRA is fexofenadine hydrochloride. 1 film-coated tablet contains fexofenadine hydrochloride (fexofenadine). The tablets are peach colored, modified capsule shaped, film-coated.
ALLEGRA is available in cardboard boxes containing blisters of 20 film-coated tablets. ALLEGRA is available in 2 dosage forms. ALLEGRA 180, 180 mg in a film-coated tablet
Contains fexofenadine hydrochloride. ALLEGRA 120 contains 120 mg of fexofenadine hydrochloride in one film-coated tablet.
ALLEGRA belongs to the group of antihistamine drugs. Antihistamine drugs improve symptoms such as sneezing, itchy runny nose, redness and watering of the eyes that occur with the disease called hay fever (seasonal allergic rhinitis), as well as the symptoms such as itching and redness of the skin in the disease called chronic idiopathic urticaria. He may have prescribed it for the relief of the following symptoms due to a disease called chronic idiopathic urticaria:
– Itching and redness of the skin
2. Things to consider before using
DO NOT USE ALLEGRA in the following situations
• If you are allergic to fexofenadine hydrochloride, the active ingredient in ALLEGRA, or to any of the other ingredients of the drug.
• Do not use in children younger than 12 years (no data on safety and efficacy).
USE ALLEGRA CAREFULLY in the following situations
If;
• If you have liver or kidney problems
• If you have had heart disease or have problems with the heart (drugs such as ALLEGRA can cause a rapid or irregular heartbeat)
• If you are elderly If these warnings apply to you, even at any time in the past, please consult your doctor. Pregnancy
Consult your doctor or pharmacist before using this medication.
If your doctor thinks that the benefit of ALLEGRA outweighs the possible harm to your baby, he or she may recommend you to use the drug. Do not use ALLEGRA without consulting your doctor.
Reviews
There are no reviews yet.